# SDR CA970904039

- Difficulty date: August 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900C
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 2420 · AC Generation System
- Part: Wire
- Condition: Failed
- Location: Ac System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING FLIGHT, THE NR 1 INVERTER CAPTION LIGHT WOULD COME ON, INDICATING INVERTER FAILURE, THEN THE 26 VAC PILOT GYRO HORIZON CIRCUIT BREAKER  WOULD TRIP AND SELECTION OF NR 2 INVERTER WOULD ALSO INDICATE FAILURE.  FAILURE SEEMED TO OCCUR DURING RIGHT TURNS.   MAINTENANCE CHECK REVEALED WIRE BUNDLE FROM THE GYRO HAD TO MAKE A TIGHT TURN AT THE CANNON PLUG.   THIS CONFIGURATION CAUSED A WIRE OF THE BUNDLE TO OCCASIONALLY SHORT OUT.  WIRE BUNDLE AND TUBE ROUTING ADJUSTED AND WIRE REPAIRED.
